# SDR 08FDEA04606

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 656057115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR SUPPORT INTERCOSTAL IS CORRODED BS 1067, LBL 12 WL 208.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1.  REMOVED & REPLACED FLOOR SUPPORT IAW SRM 51-30-2. THIS IS CLASSIFIED AS A MINOR REPAIR.
